# SDR DALA201904302746

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD SEAT TRACK FROM STA 365 TO 385 AT PASSENGER CABIN FLOOR STRUCTURE. CPAX. IN REF CARD NRC 00304. CORRECTIVE ACTION: SUMMARY OF NRC 00493: RH INBD SEAT TRACK FROM STA 365 TO 385 AT PASSENGER CABIN WAS REPLACED PER ERA 577537-14 REV. ORIG. SEC. I AND AAR DWG REV B. (1048207)
